Journal of Inequalities and Applications
Volume 2 (1998), Issue 1, Pages 57-69
On the existence of positive solutions for certain difference equations and inequalities
Department of Mathematics, University of Ioannina, P.O. Box 1186, Ioannina 45110, Greece
Received 5 December 1996
Copyright © 1998 Ch. G. Philos. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Some new results on the existence of positive solutions for certain difference equations and inequalities are established. The difference equations and inequalities considered are discrete analogues of some integrodifferential equations and inequalities.